# SDR A6WA202304018613

- Difficulty date: April 1, 2023
- Submitted: May 24, 2023
- Operation: Air carrier
- Aircraft: N470ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7927
- Aircraft time: 38,125 hours, 36,944 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 601R31527217
- Part serial: NSN
- Condition: Corroded
- Location: Floor Sill
- Part time: 38,125 hours, 36,944 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PASSENGER DOOR LOWER SILL BRACKETS P/N 601R31527-217 STG17L. ***** AC REMOVED FROM SERVICE ***** EVALUATED BLENDED AREA AT PASSENGER DOOR LOWER SILL BRACKETS P/N 601R31527-217 AT FS310.00+4 TO FS333+9 STG17L FOUND TO BE OUT OF LIMITS.  REPLACED TWO BRACKETS TO PASSENGER DOOR SILL AT FS310.00+4 TO FS333+9 STG17L.PERFORMED HFEC WITH NO INDICATIONS. RESTORED SURFACE FINISH. ALL WORK WITHIN LIMITS PERFORMED IAW SRM 51-40-11 REV 39, SRM 51-42-06 REV 39, SRM 51-21-06 REV 39SRM51-42-06 REV 39, SRM 53-00-00 REV 39 AND SRM 53-21-23 REV 39. WORK PERFORMED UNDER AERSALE WORK ORDER 003911, CARD NO.20114, TT: 38,125:30 TC: 36,944
